# SDR DL757952156

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FS 1640 FLOORBEAM CORRODED AT APPROX   RBL 39.  REPAIRED BY REMOVING CORROSION AND REPAIRED PER SRM 53-30-51 PG 208.
